# SDR P2EA98206

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 462-464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN INTERNAL DOUBLER DISBONDED FROM BS 462 TO BS 464, BETWEEN STRINGER 13 LT AND STRINGER 14 LT.  REPAIRED FUSELAGE SKIN INTERNAL DOUBLER FROM BS 400 TO BS 500, BETWEEN STRINGER 10 LT AND STRINGER 14 LT PER BOEING SERVICE BULLETIN 737-53-1048, REV 4 DATED SEPT 15, 1994, SEC 3 PART 3, FIG 3, DETAILS 2 AND DETAIL 3.  (M)
